1
   

Icky girly issues....please help V.V

 
 
Reply Thu 5 Jul, 2007 10:05 am
Right, this might be a bit icky, so just to warn those of you which get grossed out by girly issues...relating to monthly occurences..

I really need some help relating to this. Basically, my periods are lasting for over a week most of the time. But not fully... They start off normal, last about 4 days(?) then it's more the 'reminants'..which I have to wait for to stop....basically leaving me with about a 17 day break in between periods. But it's stopping me from having sex!! Blood grosses my boyfriend out (blood from 'down there' anyway) so he rarely comes near me during those times...

Even when he does, I'm just worrying about when he realises that he's going to have to deal with the blood afterwards...

Does anyone know how I can change this? I tried the contraceptive pill, but that made me really moody, and didn't really change my periods that much in length... just in how heavy they were initially... It really gets me down, does anyone have any suggestions?? Natural remedies to 'flush me out'?? Help!
  • Topic Stats
  • Top Replies
  • Link to this Topic
Type: Discussion • Score: 1 • Views: 811 • Replies: 5
No top replies

 
dagmaraka
 
  1  
Reply Thu 5 Jul, 2007 10:15 am
There are many different kinds of contraceptive pills. try a different kind. Not all will make you moody. That's probably your best bet. Talk to your ob/gyn about the kind you were taking to which you didn't respond well and he/she might be able to recommend a type that would work better. Ultimatelly you may have to try a few to find the right one.


That said, I never had a bf who'd be grossed out by a period. I don't think I would take that well.
Curious to hear what our men here would say, if they happen to come by here.
0 Replies
 
honey rose cr
 
  1  
Reply Thu 5 Jul, 2007 11:15 am
I've tried a few different kinds of pill, the last one was a lighter dose of pill. It also generally just made me feel yucky.. Like I was pumping unnatural things into my body in unnatural amounts (funny that..) my boyfriend and I recently broke up aswell. Only temporarily, we're back together now. But during some of those arguments he expressed a certain dislike for the pill and asked my why I'd actually gone on it? (This in a voice of 'why did you think that was a good thing?!')

He prefers condoms anyway. So I'd be purely on the Pill for what it did to my body, eg lightening my periods, but it barely does anything except make me feel horibble and moody. (-The main reason my BF broke up with me...and I knew I was being unnecessarily moody aswell, but couldn't stop myself) it doesn't stop the main problem: the reason I wrote this thread.

Despite my periods being lighter, they still lasted the same amount of time..
0 Replies
 
gustavratzenhofer
 
  1  
Reply Thu 5 Jul, 2007 11:24 am
Honey something wrote:
Despite my periods being lighter, they still lasted the same amount of time..



That gives me an idea. I'm not into marketing or anything, but perhaps I should be. Why don't the makers of that pill call their product "Period Light"?

I think it would be as big a seller as Marlboro Light or Bud Light.

Let me mull this over for a bit and see if I can come up with an idea for a commercial.

I already have an image of a gentle flowing stream with birds chirping in the background and a smiling woman in the foreground holding a package of Period Light in her hands and saying something like, "Come over to the light side."

I think, and I have long suspected this, that I might be a genius.
0 Replies
 
squinney
 
  1  
Reply Thu 5 Jul, 2007 11:28 am
Hi, Honey.

(Love your avitar and signature line) Laughing

I had the same problem with the pill when I tried various doses 20 + years ago. I never could find one that worked for me after messing with them for a couple of years. I'm finding now that my daughter (18) is having the same problem in finding one that suits her body.

Talk to your OB/GYN. I'm not sure if the shot version of contraception is any better as far as how it affects your moods/ length of period, but you might want to ask about that.

A condom is a super great idea whether you are on the pill or not, at least until you are married and know your partner does not have any STD's.
0 Replies
 
cyphercat
 
  1  
Reply Thu 5 Jul, 2007 12:36 pm
I had the same problems being on hormonal birth control-- I tried three different versions of the pill, the shot, and those ring-dealies (weird). I tried all those different kinds just because of the mood problems it was giving me; my ob-gyn kept suggesting that once we found the right "fit" for me, I'd be fine... Confused Yeah, sure!

Anyway, from my experience, I think you're right to stay away from hormonal bc.

So, the period thing-- I can't think of anything you can do, really. 7 days is kind of long, but not outrageously so... I think it's your boyfriend that needs to work on his issues, personally! I can understand if he's not super-interested when you're, you know, in full flow-- but if he won't come near you when you're just spotting a little, that's kind of fussy...
0 Replies
 
 

Related Topics

Immortality and Doctor Volkov - Discussion by edgarblythe
Sleep Paralysis - Discussion by Nick Ashley
On the edge and toppling off.... - Discussion by Izzie
Surgery--Again - Discussion by Roberta
PTSD, is it caused by a blow to the head? - Question by Rickoshay75
THE GIRL IS ILL - Discussion by Setanta
 
  1. Forums
  2. » Icky girly issues....please help V.V
Copyright © 2024 MadLab, LLC :: Terms of Service :: Privacy Policy :: Page generated in 0.05 seconds on 05/25/2024 at 07:28:01